# SDR AALA202210319641

- Difficulty date: October 29, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N942AN
- Make and model: Boeing 737823
- Aircraft serial: 30084
- Aircraft time: 63,466 hours, 26,701 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHTHAND FLIGHT ATTENDANT JUMP SEAT FLASHLIGHT #1 INOPERATIVE. REPLACED BATTERY PER AMM 25-64-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
